# SDR AALA200800175

- Difficulty date: January 26, 2008
- Submitted: February 6, 2008
- Operation: Air carrier
- Aircraft: N771AN
- Make and model: Boeing 777223
- Aircraft serial: 29579
- Aircraft time: 36,953 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTS AT OVERHEAD RIGHT FIRST CLASS CABIN INOPERATIVE.  REPLACED BATTERY PACK FOR EMERGENCY LIGHTS AT OVERHEAD RIGHT FIRST CLASS CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
